zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong vector variational inequalities in Banach spaces. (English) Zbl 1138.49300
Summary: In this work, we study some existence results for solutions for a class of strong vector variational inequalities (for short, SVVI) in Banach spaces. The solvability of the $SVVI$ without monotonicity is presented by using the fixed point theorems of Brouwer and Browder, respectively. The solvability of the SVVI with monotonicity is also proved by using the {\it Ky Fan} lemma [Math. Ann. 266, No. 4, 519--537 (1984; Zbl 0515.47029)]. Our results give a positive answer to an open problem proposed by {\it G. Chen} and {\it S.-H. Hou} [Nonconvex Optim. Appl. 38, 73--86 (2000; Zbl 1012.49007)].

MSC:
49J40Variational methods including variational inequalities
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47J20Inequalities involving nonlinear operators
WorldCat.org
Full Text: DOI
References:
[1] Giannessi, F.: Theorems of alterative, quadratic programs and complementarity problems. Variational inequalities and complementarity problems, 151-186 (1980)
[2] Lee, G. M.; Kim, D. S.; Lee, B. S.; Chen, G. Y.: Generalized vector variational inequality and its duality for set-valued maps. Appl. math. Lett. 11, 21-26 (1998) · Zbl 0940.49008
[3] N.J. Huang, Y.P. Fang, On vector variational inequalities in reflexive Banach spaces, J. Global Optim. (in press) · Zbl 1097.49009
[4] Kim, W. K.; Tan, K. K.: On generalized vector quasi-variational inequalities. Optimization 46, 185-198 (1999) · Zbl 0960.47037
[5] Chen, G. Y.: Existence of solutions for a vector variational inequality: an extension of hartman--stampacchia theorem. J. optim. Theory appl. 74, 445-456 (1992) · Zbl 0795.49010
[6] Chen, G. Y.; Yang, X. Q.: The vector complementarity problem and its equivalences with the weak minimal elements. J. math. Anal. appl. 153, No. 1, 136-158 (1990) · Zbl 0712.90083
[7] Chen, G. Y.; Hou, S. H.: Existence of solutions for vector variational inequalities. Vector variational inequalities and vector equilibria, 73-86 (2000) · Zbl 1012.49007
[8] Y.P. Fang, N.J. Huang, On the strong vector variational inequalities, Research Report, Department of Mathematics, Sichuan University, 2002
[9] Giannessi, F.: Vector variational inequalities and vector equilibria. (2000) · Zbl 0952.00009
[10] Konnov, I. V.; Yao, J. C.: On the generalized vector variational inequality problems. J. math. Anal. appl. 206, 42-58 (1997) · Zbl 0878.49006
[11] Lee, G. M.; Kim, D. S.; Lee, B. S.: Generalized vector variational inequality. Appl. math. Lett. 9, 39-42 (1996) · Zbl 0862.49014
[12] Siddiqi, A. H.; Ansari, Q. H.; Ahmad, R.: On vector variational inequalities. J. optim. Theory appl. 84, 171-180 (1995) · Zbl 0827.47050
[13] Yang, X. Q.: Vector variational inequality and its duality. Nonlinear anal. 95, 729-734 (1993)
[14] Brouwer, L.: Zur invarianz des n-dimensional gebietes. Math. ann. 71, 305-313 (1912) · Zbl 42.0418.01
[15] Browder, F. E.: A new generalization of the Schauder fixed point theorem. Math. ann. 174, 285-290 (1967) · Zbl 0176.45203
[16] Fan, K.: Some properties of convex sets to fixed point theorem. Math. ann. 266, 519-537 (1984) · Zbl 0515.47029